Covariant bi-differential operators on matrix space
Annales de l'Institut Fourier, Volume 67 (2017) no. 4, p. 1427-1455
A family of bi-differential operators from C (Mat(m,)×Mat(m,)) into C (Mat(m,)) which are covariant for the projective action of the group SL(2m,) on Mat(m,) is constructed, generalizing both the transvectants and the Rankin–Cohen brackets (case m=1).
On construit une famille d’opérateurs bi-différentiels de C (Mat(m,)×Mat(m,)) dans C (Mat(m,)) qui sont covariants pour l’action projective du groupe SL(2m,) sur Mat(m,). Dans le cas m=1, cette construction fournit une nouvelle approche des transvectants et des crochets de Rankin–Cohen.
Received : 2016-01-27
Revised : 2016-08-29
Accepted : 2016-10-27
Published online : 2017-09-26
DOI : https://doi.org/10.5802/aif.3114
Classification:  22E45,  58J70
Keywords: Covariant differential operators, Knapp–Stein intertwining operators, Zeta functional equation, transvectants, Rankin–Cohen brackets
@article{AIF_2017__67_4_1427_0,
     author = {Clerc, Jean-Louis},
     title = {Covariant bi-differential operators on matrix space},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {67},
     number = {4},
     year = {2017},
     pages = {1427-1455},
     doi = {10.5802/aif.3114},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2017__67_4_1427_0}
}
Clerc, Jean-Louis. Covariant bi-differential operators on matrix space. Annales de l'Institut Fourier, Volume 67 (2017) no. 4, pp. 1427-1455. doi : 10.5802/aif.3114. https://aif.centre-mersenne.org/item/AIF_2017__67_4_1427_0/

[1] Barchini, Leticia; Sepanski, Mark R.; Zierau, Roger Positivity of zeta distributions and small unitary representations, The ubiquitous heat kernel, American Mathematical Society (Contemporary Mathematics) Tome 398 (2006), pp. 1-46

[2] Beckmann, Ralf; Clerc, Jean-Louis Singular invariant trilinear forms and covariant (bi)-differential operators under the conformal group, J. Funct. Anal., Tome 262 (2012) no. 10, pp. 4341-4376 | Article

[3] Ben Saïd, Salem The functional equation of zeta distributions associated with non-Euclidean Jordan algebras., Can. J. Math., Tome 58 (2006) no. 1, pp. 3-22 | Article

[4] Bopp, Nicole; Rubenthaler, Hubert Local zeta functions attached to the minimal spherical series for a class of symmetric spaces, American Mathematical Society, Mem. Am. Math. Soc., Tome 821 (2005), 233 pages

[5] Clerc, Jean-Louis Singular conformally invariant trilinear forms. II: The higher multiplicity cases (to appear in Transform. Groups)

[6] Van Dijk, Gerrit; Pevzner, Michael Ring structures for holomorphic discrete series and Rankin-Cohen brackets, J. Lie Theory, Tome 17 (2007) no. 2, pp. 283-305

[7] El Gradechi, Amine M. The Lie theory of the Rankin-Cohen brackets and allied bi-differential operators, Adv. Math., Tome 207 (2006) no. 2, pp. 484-531 | Article

[8] Faraut, Jacques; Korányi, Adam Analysis on symmetric cones, Clarendon Press, Oxford Mathematical Publications (1994), xii+382 pages

[9] Gelbart, Stephen S. Fourier analysis on matrix space, American Mathematical Society, Mem. Am. Math. Soc., Tome 108 (1971), 77 pages

[10] Ibukiyama, Tomoyoshi; Kuzumaki, Takako; Ochiai, Hiroyuki Holonomic systems of Gegenbauer polynomials of matrix arguments related with Siegel modular forms, J. Math. Soc. Japan, Tome 64 (2012) no. 1, pp. 273-316 | Article

[11] Knapp, Anthony W. Representation theory of semisimple groups, an overview based on examples, Princeton University Press, Princeton Mathematical Series, Tome 36 (1986), xvii+773 pages

[12] Kobayashi, Toshiyuki; Kubo, Toshihisa; Pevzner, Michael Vector-valued covariant differential operators for the Möbius transformation, Lie theory and its applications in physics, Springer (Springer Proceedings in Mathematics & Statistics) Tome 111 (2014), pp. 67-85

[13] Kobayashi, Toshiyuki; Pevzner, Michael Differential symmetry breaking operators. II: Rankin-Cohen operators for symmetric pairs, Sel. Math., Tome 22 (2016) no. 2, pp. 847-911 | Article

[14] Muller, Iris Décomposition orbitale des espaces préhomogènes réguliers de type parabolique commutatif et application, C. R. Acad. Sci., Paris, Tome 303 (1986), pp. 495-498

[15] Olver, Peter J. Classical Invariant Theory, Cambridge University Press, London Mathematical Society Student Texts, Tome 44 (1999), xxi+280 pages

[16] Olver, Peter J.; Petitot, Michel; Solé, Patrick Generalized Transvectants and Siegel modular forms, Adv. Appl. Math., Tome 38 (2007) no. 3, pp. 404-418 | Article

[17] Peng, Lizhong; Zhang, Genkai Tensor products of holomorphic representations and bilinear differential operators, J. Funct. Anal., Tome 210 (2004) no. 1, pp. 171-192 | Article

[18] Sato, Mikio; Shintani, Takuro On zeta functions associated with prehomogeneous vector spaces, Ann. Math., Tome 100 (1974), pp. 131-170 | Article

[19] Stein, Elias M. Analysis in matrix spaces and some new representations of SL(N,), Ann. Math., Tome 86 (1967), pp. 461-490 | Article

[20] Tate, John Torrence Fourier analysis in number fields and Hecke’s zeta-functions, Princeton University, USA (1950) (Ph. D. Thesis)

[21] Unterberger, André; Unterberger, Julianne Algebras of symbols and modular forms, J. Anal. Math., Tome 68 (1996), pp. 121-143 | Article

[22] Zagier, Don Modular forms and differential operators, Proc. Indian Acad. Sci., Tome 104 (1994) no. 1, pp. 57-75

[23] Zhang, Genkai Rankin-Cohen brackets, transvectants and covariant differential operators, Math. Z., Tome 264 (2010) no. 3, pp. 513-519 | Article